I wonder if your son was having these difficulties with sleep prior to taking the Risperdal? Risperdal can make one more sensitive to temperature changes which may be causing your son discomfort in the night. It is also usual for children on Risperdal to drink more as the body is more suscestible to dehydration. Has he told you he is afraid at night? When he cries out is he asleep or semi awake? If this sleep pattern began after starting him on Risperdal, it would be beneficial to speak to his paediatrician about the dosage. If it is an ongoing symptom, also speak to his paediatrician as there may be an underlying cause. I wish I could be of more help.
All the best,
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.